RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 465–467 (Mi dan23071)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On unhomogeneous Markoff chains

T. A. Sarymsakov

Central Asian State University

Full text: PDF file (394 kB)

Bibliographic databases:
Received: 21.01.1958

Citation: T. A. Sarymsakov, “On unhomogeneous Markoff chains”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 465–467

Citation in format AMSBIB
\Bibitem{Sar58}
\by T.~A.~Sarymsakov
\paper On unhomogeneous Markoff chains
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 465--467
\mathnet{http://mi.mathnet.ru/dan23071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099082}
\zmath{https://zbmath.org/?q=an:0088.11101}


Linking options:
  • http://mi.mathnet.ru/eng/dan23071
  • http://mi.mathnet.ru/eng/dan/v120/i3/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Kozyakin, N. A. Kuznetsov, P. Yu. Chebotarev, “Konsensus v asinkhronnykh multiagentnykh sistemakh. I. Asinkhronnye modeli konsensusa”, Avtomat. i telemekh., 2019, no. 4, 3–40  mathnet  crossref  elib
  • Number of views:
    This page:44
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019